Repositorio de producción científica de la Universidad de Sevilla

Gevrey expansions of hypergeometric integrals I

 

Advanced Search
 
Opened Access Gevrey expansions of hypergeometric integrals I
Cites

Show item statistics
Icon
Export to
Author: Castro Jiménez, Francisco Jesús
Granger, Michel
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2015
Published in: International Mathematics Research Notices, 2015 (5), 1338-1370.
Document type: Article
Abstract: We study integral representations of the Gevrey series solutions of irregular hypergeometric systems. In this paper we consider the case of the systems associated with a one row matrix, for which the integration domains are one dimensional. We prove that any Gevrey series solution along the singular support of the system is the asymptotic expansion of a holomorphic solution given by a carefully chosen integral representation.
Cite: Castro Jiménez, F.J. y Granger, M. (2015). Gevrey Expansions of Hypergeometric Integrals I. International Mathematics Research Notices, 2015 (5), 1338-1370.
Size: 522.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/44730

DOI: 10.1093/imrn/rnt246

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)